# SDR 96FDEA00665

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR OUTER SKIN IS GOUGED 20 INCHES FWD THE AFT EDGE, 2 INCHES UP FROM THE BOTTOM.  REMOVED GOUGE WITH A .193 DRILL BIT AND INSTALLED RIVET WET WITH SEALANT.
